# SDR AUS20011026

- Difficulty date: September 17, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: DOFF10300R
- Condition: Failed
- Location: Dc Generator-Alt
- Component: Dc Generator-Alt
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR OUTPUT TERMINAL FRACTURED AND ADJACENT WIRING MELTED.
